# SDR AUS20011183

- Difficulty date: November 2, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: LH1398RH170
- Condition: Cracked
- Location: Exhaust Turbocha
- Component: Exhaust Turbocha, Cont, TSIO360E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE TURBOCHARGER TURBINE HOUSINGS CRACKED. FOUND DURING INSPECTION IAW AD/TURBO/1. LH ENGINE - CONTINENTAL TSIO-360-E - SERIAL NUMBER 307156 TSO 338.6 HOURS - TSLSV 119.6 HOURS RH ENGINE - CONTINENTAL LTSIO-360-E - SERIAL NUMBER 306161TSO 338.6 HOURS - TSLSV 119.6 HOURS
